SciELO - Scientific Electronic Library Online

 
vol.28 issue3FUZZY PARA - LINDELOF SPACES author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

XIN, Xiu  and  SHI, Fu-Gui. M-FUZZIFYING BASES . Proyecciones (Antofagasta) [online]. 2009, vol.28, n.3, pp.271-283. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172009000300007.

In this paper, we continue the study of M-fuzzifying matroids. We define the notion of an M-fuzzifying base and discuss some properties of the dual matroids of basic M-fuzzifying matroids.

Keywords : M-fuzzifying bases; M-fuzzifying matroids; Dual matroids.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License